# SDR CALA2014010790068

- Difficulty date: January 6, 2014
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 73,637 hours, 10,343 cycles
- Engine: Pwa PW4090
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELEC GEN SYS LT IDG HAS DISCONNECTED OR A PROTECTIVE TRIP OF THE GEN CONTROL BREAKER HAS OCCURRED OR A PROTECTIVE TRIP OF THE BTB HAS OCCURRED.  RECONNECTED LT IDG.  ACCOMPLISHED FIM 24-11TASK 805, 803 NO AC-V,NO FREQ WITH ENG RUN.  DISCONNECTED LT IDG, REPLACED IDG IAW MM 24-11-01 & GCU IAW MM 24-22-02, NO HELP.  ON ARRIVAL MX MESSAGE ON MAT 24-31661 IDG LT OUTPUT CURRENT DOESN'T AGREE WITH P100 INPUT CURRENT.  REPLACED IDG ON LT ENG & RAN ENG.  NO STATUS MESSAGES & DISCONNECTED THEN RESET IDG ALL FUNCTIONS NORMAL IAW AMM.
